# SDR 95ZZZM349

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, A 1 INCH CRACK WAS FOUND IN THE AFT CARGO DOOR FRAME.  STOP DRILLED CRACK.  FABRICATED AND INSTALLED REPAIRS IAW DC9 SRM 52-03, 51-10-4, AND 51-30-5.  N/R NR 027N1/0710.
